Jan Willem Wieland: Infinite Regress Arguments

Jacquette, Dale (2015). Jan Willem Wieland: Infinite Regress Arguments. Argumentation, 29(3), pp. 351-360. Springer 10.1007/s10503-014-9338-y

[img] Text
art%3A10.1007%2Fs10503-014-9338-y.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (194kB) | Request a copy

Item Type:

Journal Article (Review Article)

Division/Institute:

06 Faculty of Humanities > Department of Art and Cultural Studies > Institute of Philosophy
06 Faculty of Humanities > Department of Art and Cultural Studies > Institute of Philosophy > Theoretical Philosophy

UniBE Contributor:

Jacquette, Dale

Subjects:

100 Philosophy

ISSN:

0920-427X

Publisher:

Springer

Language:

English

Submitter:

Caroline Bolz

Date Deposited:

21 Apr 2015 14:30

Last Modified:

01 Jul 2015 16:47

Publisher DOI:

10.1007/s10503-014-9338-y

BORIS DOI:

10.7892/boris.67203

URI:

https://boris.unibe.ch/id/eprint/67203

Actions (login required)

Edit item Edit item
Provide Feedback